# SDR JJBA20251204006

- Difficulty date: October 31, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14522557617
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FR 73 BTW STR 8L-10L, SHEAR TIE FOUND CRACKED. CRACKED LT FR 73 SHEAR TIE BTW STR 8L-10L REMOVED AND INSTALLED.
